# SDR UPS08652008

- Difficulty date: April 12, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 1305026
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP DIVERSION - UNABLE TO MAINTAIN CABIN PRESSURIZATION.  REPLACED CABIN PRESSURE SELECTOR PANEL PER AMM 21-31-01-4.  AUTO TEST AND MANUAL TEST NORMAL, NO FAULTS AT PRESSURE CONTROLLERS WITH REFERENCE TO FIM 21-31-00.
